# SDR ASOA20120404028

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 30,984 hours, 23,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION,  AFT CABIN FLOOR PATHWAY EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  R & R THE NR 6 INVERTER IAW AMM 33-50-11 WITH OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
